# SDR DL73K000978

- Difficulty date: May 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,421 hours, 38,145 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transformer
- Condition: Failed
- Location: Nr 2 Oil Qty Ind
- Component: Indicator, 39302001789
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

C/B POPPED, CREW REPORTED SMOKE AND BURNING SMELL BEFORE C/B POPPED.  FOUND SHORTED TRANSFORMER IN OIL QTY INDICATOR.  REPLACED SAME.
